9th Sector Review Conference

The 9th annual Tourism Sector Review Conference will be held on the 9th of November 2018 at Hotel Africana starting at 8am. Our theme this year is; Enhancing inclusiveness in tourism for sustainable job and wealth creation.

Our chief guest will be Hon. Matia Kasaija the Minister for Finance Planning and Economic Development.

Below is the program for the 9th Annual Tourism Sector Review Conference.

Time

Activity

Presenter

Session1

8:30-9:00 (30mins)

9:00-9:10 (10mins)

9:10-9:20 (10mins)

9:20-9:35 (15mins)

9:35-9:50 (15mins)

Registration of participants

Anthems and Prayers

Welcome Remarks

Opening Remarks

Remarks by guest of honour

Secretariat

US/F&A

PS/MTWA

Hon. MTWA

Hon. Matia Kasija

 

Click here for the full Agenda:

Click here for a copy of the supplementary:

To develop and promote the tourism, wildlife and heritage resources for enhancement of Uganda as a competitive and preferred tourist destination, with accelerated sector contribution to the national  economy.

Permits and Licenses

Ministry of Tourism, Wildlife and Antiquities

P. O. Box 4241 Kampala

Rwenzori Towers 2nd Floor, 

Plot 6 Nakasero Road.

Kampala, Uganda.

UBOS Statistical Abstract